Volume 21, Issue 1
Hyperbolic-parabolic Chemotaxis System with Nonlinear Product Terms

Hua Chen & Shaohua Wu

J. Part. Diff. Eq., 21 (2008), pp. 45-58.

Published online: 2008-02

Preview Full PDF 495 1938
Export citation
  • Abstract

We prove the local existence and uniqueness of week solution of the hyperbolic-parabolic Chemotaxis system with some nonlinear product terms. For one dimensional case, we prove also the global existence and uniqueness of the solution for the problem.

  • Keywords

Hyperbolic-parabolic system Chemotaxis external signal

  • AMS Subject Headings

35K50 35M10 35R25 92C45.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-45, author = {}, title = {Hyperbolic-parabolic Chemotaxis System with Nonlinear Product Terms}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {1}, pages = {45--58}, abstract = {

We prove the local existence and uniqueness of week solution of the hyperbolic-parabolic Chemotaxis system with some nonlinear product terms. For one dimensional case, we prove also the global existence and uniqueness of the solution for the problem.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5268.html} }
TY - JOUR T1 - Hyperbolic-parabolic Chemotaxis System with Nonlinear Product Terms JO - Journal of Partial Differential Equations VL - 1 SP - 45 EP - 58 PY - 2008 DA - 2008/02 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5268.html KW - Hyperbolic-parabolic system KW - Chemotaxis KW - external signal AB -

We prove the local existence and uniqueness of week solution of the hyperbolic-parabolic Chemotaxis system with some nonlinear product terms. For one dimensional case, we prove also the global existence and uniqueness of the solution for the problem.

Hua Chen & Shaohua Wu . (2019). Hyperbolic-parabolic Chemotaxis System with Nonlinear Product Terms. Journal of Partial Differential Equations. 21 (1). 45-58. doi:
Copy to clipboard
The citation has been copied to your clipboard